# SDR CA130318001

- Difficulty date: March 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE LT ENGINE HAD AN UNCOMMANDED SHUTDOWN FOLLOWED BY OIL ODOR AND SMOKE IN CABIN.  THE CREW FEATHERED AND SECURED ENGINE BEFORE RETURNING TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. TROUBLESHOOTING IS ON-GOING.
